# SDR SWIA200819677

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 17,567 hours, 13,470 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 2145
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,561 hours, 8,052 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3936 - AIRSPEED INDICATION SLOWLY DECREASED ALONG WITH ASSOCIATED MESSAGES.  PURGED MOISTURE FROM NR 2 PITOT SYSTEM AND REPLACED THE NR 2 ADC PER AMM 34-13-01.  OPS CHECK GOOD.
